# SDR 9609089950

- Difficulty date: April 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9346
- Make and model: Doug DC-9-32
- Aircraft serial: 47376
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Battery Pack
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND TAIL CONE EMERGENCY PATH AND HANDLE LIGHTS INOPERATIVE.  REPLACED BATTERIES AND FUSE, OPERATIONAL CHECK NORMAL.
